MathSciNet Relay Station
MathSciNet bibliographic data
MR2262589 (2007f:55005) 55N22 (57R20)
Shinder, E. The Mishchenko and Quillen formulas for oriented cohomology pretheories. (Russian) Algebra i Analiz 18 (2006), no. 4, 215--224; translation in St. Petersburg Math. J. 18 (2007), no. 4, 671–678
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement